# SDR DALA2025111908461

- Difficulty date: November 19, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 57,835 hours, 41,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVER WING EXIT LIGHTS OUT ON BOTH SIDES OF A/C.   T/S PER B717 FIM 33-50-00-201 R/R BATTERY ASSY P/N 803949-1 PER B717 AMM 33-51-03 (6532441)
